# SDR 2002UALA01260

- Difficulty date: July 31, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 33,410 hours, 21,414 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT AFTER FLAPS WOULD NOT DEPLOY.  SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED THE FLAP POSITION INDICATOR
